Acta Mathematicae Applicatae Sinica

, Volume 7, Issue 2, pp 97–107 | Cite as

On strongly consistent estimates of regression coefficients when the errors are not independently and identically distributed

  • Wu Yuehua 


In this paper, the author proposes two methods of estimation of the regression coefficients when the errors are not distributed identically and independently and have a nonzero mean. The estimates proved in this paper are shown to be strongly consistent and mean square consistent.


Regression Coefficient Consistent Estimate Math Application 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Drygas, H., Weak and strong consistency of the lease squares estsmators in regression models.Z. Wahrsch. Verw. Gebiete,34 (1976), 119–127.Google Scholar
  2. [2]
    Franklin, J., Methods of Mathematical Economics, Springer-Verlag, New York, 1980.Google Scholar
  3. [3]
    Lai, T. L., Robbins, H. and Wei, C. Z., Strong consistency of least squares estimates in multiple regression II.Journal of Multivariate Analysis,9 (1979), 343–361.Google Scholar
  4. [4]
    Loève, M., Probability Theory, 3rd ed. D Van Nostrand Co., Amsterdam, 1963.Google Scholar
  5. [5]
    Oberhofer, W., The consistency of nonlinear regression minimizing theL 1-norm.Ann. Statist.,10 (1982), 316–319.Google Scholar
  6. [6]
    Stiefel, E., An Introduction to Numerical Mathematics, Academic Press, New York, 1963.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1991

Authors and Affiliations

  • Wu Yuehua 
    • 1
  1. 1.Southeast UniversityChina

Personalised recommendations